Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

13 Publications


2021 | Journal Article | IST-REx-ID: 8742 | OA
Browning, Timothy D., and Roger Heath-Brown. “The Geometric Sieve for Quadrics.” Forum Mathematicum, vol. 33, no. 1, De Gruyter, 2021, pp. 147–65, doi:10.1515/forum-2020-0074.
View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Preprint | IST-REx-ID: 9034 | OA
Wilsch, Florian Alexander. “Integral Points of Bounded Height on a Log Fano Threefold.” ArXiv, 1901.08503.
View | Download Preprint (ext.) | arXiv
 

2021 | Preprint | IST-REx-ID: 9199 | OA
Browning, Timothy D., et al. “Equidistribution and Freeness on Grassmannians.” ArXiv, 2102.11552.
View | Download Preprint (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 9260 | OA
Browning, Timothy D., and Shuntaro Yamagishi. “Arithmetic of Higher-Dimensional Orbifolds and a Mixed Waring Problem.” Mathematische Zeitschrift, Springer Nature, 2021, doi:10.1007/s00209-021-02695-w.
View | Files available | DOI
 

2021 | Journal Article | IST-REx-ID: 9364 | OA
Bonolis, Dante. “On the Size of the Maximum of Incomplete Kloosterman Sums.” Mathematical Proceedings of the Cambridge Philosophical Society, Cambridge University Press, 2021, doi:10.1017/S030500412100030X.
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Preprint | IST-REx-ID: 8682 | OA
Browning, Timothy D., et al. “The Hasse Principle for Random Fano Hypersurfaces.” ArXiv, 2006.02356.
View | Files available | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 177 | OA
Browning, Timothy D., and Will Sawin. “A Geometric Version of the Circle Method.” Annals of Mathematics, vol. 191, no. 3, Princeton University, 2020, pp. 893–948, doi:10.4007/annals.2020.191.3.4.
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 179 | OA
Browning, Timothy D., and Roger Heath Brown. “Density of Rational Points on a Quadric Bundle in ℙ3×ℙ3.” Duke Mathematical Journal, vol. 169, no. 16, Project Euclid, 2020, pp. 3099–165, doi:10.1215/00127094-2020-0031.
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 9007 | OA
Browning, Timothy D., and Will Sawin. “Free Rational Points on Smooth Hypersurfaces.” Commentarii Mathematici Helvetici, vol. 95, no. 4, European Mathematical Society, 2020, pp. 635–59, doi:10.4171/CMH/499.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 175 | OA
Browning, Timothy D., and Daniel Loughran. “Sieving Rational Points on Varieties.” Transactions of the American Mathematical Society, vol. 371, no. 8, American Mathematical Society, 2019, pp. 5757–85, doi:10.1090/tran/7514.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6310 | OA
Browning, Timothy D., and L. Q. Hu. “Counting Rational Points on Biquadratic Hypersurfaces.” Advances in Mathematics, vol. 349, Elsevier, 2019, pp. 920–40, doi:10.1016/j.aim.2019.04.031.
View | Files available | DOI | arXiv
 

2019 | Journal Article | IST-REx-ID: 6620 | OA
De La Bretèche, Régis, et al. “On a Certain Non-Split Cubic Surface.” Science China Mathematics, vol. 62, no. 12, Springer, 2019, pp. 2435–2446, doi:10.1007/s11425-018-9543-8.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6835 | OA
Destagnol, Kevin N., and Efthymios Sofos. “Rational Points and Prime Values of Polynomials in Moderately Many Variables.” Bulletin Des Sciences Mathematiques, vol. 156, no. 11, 102794, Elsevier, 2019, doi:10.1016/j.bulsci.2019.102794.
View | DOI | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

department=TiBr

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed